MathSciNet Relay Station
MathSciNet bibliographic data
MR2529623 39B22 (91B16)
Abbas, Ali; Aczél, János; Chudziak, Jacek Invariance of multiattribute utility functions under shift transformations. Results Math. 54 (2009), no. 1-2, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement